Top answers from doctors based on your search:
Disclaimer

what is red itchy bumps on lower abdomin

A 22-year-old female asked:
Dr. Nayla Mumneh
28 years experience Allergy and Immunology
Itchy bumps: Can be from different causes, you need to have them checked by a doctor to identify them ANS treat them properly.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 18-year-old female asked:
Dr. Bernstein Joel
59 years experience ENT and Head and Neck Surgery
Allergy: You are describing urticaria (bumps on your extremities). The cough and sniffle may also be on an allergic basis. The other possibility may be a vir ... Read More
6
6 thanks
A 22-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Chicken pox?: Have you ever had chicken pox or been immunized against it? If not it sounds suspicious.Of course, without seeing a picture or the rash itself any dia ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Johnnie Alston
14 years experience Podiatry
Allergic reaction: Usually rashes on the top of your feet are casued by some type of allergic reaction or contact dermatits. With your lower legs involved i would rule o ... Read More
13
13 thanks
A 19-year-old female asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
See a dermatologist: Need exam to have any chance of finding the cause.
1
1 comment
1
1 thank
A 58-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Try moisturizer: The distribution is suggestive of atopic dermatitis. However, it is unusual not to have asthma , hay fever or both when one has atopic dermatitis. ... Read More
A 17-year-old female asked:
Dr. Hasan Khondker
12 years experience Internal Medicine
Were you out in the: Wilderness. It could be something like poison ivy
A 36-year-old female asked:
Dr. Monib Zirvi
20 years experience Dermatology
Reaction : This may be a reaction to a preservative in the injection, or an injection site reaction, or a reaction to the prep or band aids. See your physician t ... Read More
2
2 thanks
A 25-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Depends...: Several possibilities.....Lice, Scabies, folliculitis, Herpes. See PMD get checked out.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month